Patients with human immunodeficiency virus are often affected by lipodystrophy-syndrome of fat redistribution. Fat disappears in the face and accumulates centrally (neck, breasts, abdomen). These are common side effects from highly potent anti-retroviral medications.
Morphological changes related to highly active anti-retroviral therapy are often devastating to the patients and affect their quality of life significantly. There are several reconstructive options available to tackle this disfiguring condition. Please schedule a consultation to discuss which option is best for you.
You did more for me and how I feel than any of the doctors I have been seeing. When you treat someone please realize you are doing so much more than using your talent, you are sharing a part of yourself and impacting someone's life. You have a very special place in this world and your talent couldn't have been given to anyone more deserving.K.S., Client